# SDR AU990676

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Impeller
- Part number: ZFO19677
- Condition: Damaged
- Location: Turbocharger
- Component: Garrtt, 4091709001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER IMPELLER DAMAGED BY FOD.
